Risperdal Weight Change

There are several possible side effects with Risperdal® (risperidone), and weight change is a common one. In fact, up to 5 percent of people taking Risperdal experience weight gain.
 
Although a small amount of weight gain is typical during treatment with Risperdal, some people can gain very large amounts of weight while taking this medication. This weight gain is thought to increase the risk of diabetes or other health problems.
 
Therefore, if weight changes occur while you are taking Risperdal, talk with your healthcare provider. He or she may give you some suggestions, such as eating heart-healthy foods, exercising more, and limiting your intake of alcohol. If the weight changes continue, he or she may recommend a different medication.
 
(Click Risperdal and Weight Gain for a more in-depth look at weight change and Risperdal. This article includes several more suggestions to help control your weight while using this medication.)
 
9 Signs You May Have Hyperactive-Impulsive Type Adult ADHD
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.